Chin. Phys. B
中国物理B  2014, Vol. 23 Issue (6): 060503    DOI: 10.1088/1674-1056/23/6/060503
GENERAL 最新目录| 下期目录| 过刊浏览| 高级检索 |
Abundant solutions of Wick-type stochastic fractional 2D KdV equations
Hossam A. Ghanya b, Abd-Allah Hyderc
a Department of Mathematics, Faculty of Science, Taif University, Taif, Saudi Arabia;
b Department of Mathematics, Helwan University, Cairo, Egypt;
c Department of Engineering Physics and Mathematics, Faculty of Engineering, Al-Azhar University, Cairo, Egypt
Abundant solutions of Wick-type stochastic fractional 2D KdV equations
Hossam A. Ghanya b, Abd-Allah Hyderc
a Department of Mathematics, Faculty of Science, Taif University, Taif, Saudi Arabia;
b Department of Mathematics, Helwan University, Cairo, Egypt;
c Department of Engineering Physics and Mathematics, Faculty of Engineering, Al-Azhar University, Cairo, Egypt

Copyright © the Chinese Physical Society
Address:Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn